# SDR DALA2015022401723

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CONFIRM AT EVALUATION FOR POSSIBLE FCS REPAIR. ON EXTERNAL SKIN LT PAX DOOR LOCATION BETWEEN XP 662 AND XP 297 AND BETWEEN BEAM 7 AND BEAM 6. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN L1 PAX DOOR LOCATED  BETWEEN XP 662 AND XP 297 AND BETWEEN BEAM 7 AND BEAM 6 IAW SRM 52-10-00; PARA 5.F FIG 206, SHEET 1.
